# SDR HALA2023012600001

- Difficulty date: January 24, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 31,826 hours, 74,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD 1/3 OVHD EMER CEILING LTS INOP. REMOVED AND REPLACED EMER LIGHT BATTERIES ON EMER LIGHT BATTERY POWER SUPPLIES B5-227, B5-230 AND B5-259. OPS CHECK OK PER AMM 33-51-00. OK FOR SERVICE.
